RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2000, Volume 55, Issue 2(332), Pages 153–154 (Mi umn284)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On weak invertibility in weighted anisotropic spaces of holomorphic functions in a polydisc

F. A. Shamoyan

I. G. Petrovsky Bryansk State Pedagogical University

DOI: https://doi.org/10.4213/rm284

Full text: PDF file (228 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2000, 55:2, 355–357

Bibliographic databases:

MSC: 46E15, 32A35, 32E30
Accepted: 26.01.2000

Citation: F. A. Shamoyan, “On weak invertibility in weighted anisotropic spaces of holomorphic functions in a polydisc”, Uspekhi Mat. Nauk, 55:2(332) (2000), 153–154; Russian Math. Surveys, 55:2 (2000), 355–357

Citation in format AMSBIB
\Bibitem{Sha00}
\by F.~A.~Shamoyan
\paper On weak invertibility in weighted anisotropic spaces of holomorphic functions in a polydisc
\jour Uspekhi Mat. Nauk
\yr 2000
\vol 55
\issue 2(332)
\pages 153--154
\mathnet{http://mi.mathnet.ru/umn284}
\crossref{https://doi.org/10.4213/rm284}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1781078}
\zmath{https://zbmath.org/?q=an:0960.32002}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2000RuMaS..55..355S}
\transl
\jour Russian Math. Surveys
\yr 2000
\vol 55
\issue 2
\pages 355--357
\crossref{https://doi.org/10.1070/rm2000v055n02ABEH000284}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089971300017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034396834}


Linking options:
  • http://mi.mathnet.ru/eng/umn284
  • https://doi.org/10.4213/rm284
  • http://mi.mathnet.ru/eng/umn/v55/i2/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. A. Shamoyan, “Weakly invertible elements in anisotropic weighted spaces of holomorphic functions in a polydisc”, Sb. Math., 193:6 (2002), 925–943  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:199
    Full text:98
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020